Accessibility navigation

The transmission problem on a three-dimensional wedge

Perfekt, K.-M. (2019) The transmission problem on a three-dimensional wedge. Archive for Rational Mechanics and Analysis, 231 (3). pp. 1745-1780. ISSN 0003-9527

Text (Open Access) - Published Version
· Available under License Creative Commons Attribution.
· Please see our End User Agreement before downloading.

[img] Text - Accepted Version
· Restricted to Repository staff only


It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1007/s00205-018-1308-3


We consider the transmission problem for the Laplace equation on an infinite three-dimensional wedge, determining the complex parameters for which the problem is well-posed, and characterizing the infinite multiplicity nature of the spectrum. This is carried out in two formulations leading to rather different spectral pictures. One formulation is in terms of square integrable boundary data, the other is in terms of finite energy solutions. We use the layer potential method, which requires the harmonic analysis of a non-commutative non-unimodular group associated with the wedge.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:78892
Publisher:Springer Verlag


Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation